Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 104, NWS Atlanta, GA

June 14, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2022, 11:42 AM EDT for 4 counties in Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2022, 11:42 AM EDT (15:42 UTC)
Expired
Jun 14, 2022, 12:30 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Greene County, GA, Hancock County, GA, Taliaferro County, GA, Warren County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 11:49 AM EDTTSTM WND DMG2 Wsw Sandy Cross, GAMULTIPLE TREES DOWN OR SNAPPED NEAR AND ALONG SAGGUS RD CAUSING POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3038 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WUUS52 KFFC 141542
SVRFFC
GAC133-141-265-301-141630-
/O.NEW.KFFC.SV.W.0104.220614T1542Z-220614T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1142 AM EDT Tue Jun 14 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Warren County in east central Georgia...
  Northeastern Hancock County in east central Georgia...
  Southeastern Greene County in east central Georgia...
  Taliaferro County in east central Georgia...

* Until 1230 PM EDT.

* At 1142 AM EDT, a severe thunderstorm was located over Sandy Cross,
  or near Crawfordville, moving south at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Crawfordville, Union Point, White Plains, Siloam, Norwood, Sharon,
  Liberty, Springfield, Veazey, Robinson, Jewell, Mayfield, Daniel
  Springs, Powelton, Barnett, Lyneville, Raytown, Alexander Stephens
  Park, Sandy Cross and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3326 8275 3325 8276 3324 8275 3342 8321
      3369 8301 3369 8300 3372 8296 3370 8293
      3362 8288 3364 8288 3364 8285 3365 8283
      3357 8269
TIME...MOT...LOC 1542Z 019DEG 16KT 3359 8285 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
216 
WWUS52 KFFC 141557
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1157 AM EDT Tue Jun 14 2022

GAC133-141-265-301-141630-
/O.CON.KFFC.SV.W.0104.000000T0000Z-220614T1630Z/
Warren GA-Hancock GA-Greene GA-Taliaferro GA-
1157 AM EDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR WESTERN WARREN...NORTHEASTERN HANCOCK...SOUTHEASTERN GREENE AND
TALIAFERRO COUNTIES...

At 1156 AM EDT, a severe thunderstorm was located over Crawfordville,
moving south at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Crawfordville, White Plains, Siloam, Norwood, Sharon, Liberty,
Springfield, Robinson, Jewell, Mayfield, Daniel Springs, Powelton,
Barnett, Lyneville, Raytown, Alexander Stephens Park, Sandy Cross,
Culverton and Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3370 8298 3366 8291 3362 8288 3364 8288
      3364 8286 3356 8270 3334 8273 3326 8275
      3325 8276 3324 8275 3342 8321
TIME...MOT...LOC 1556Z 016DEG 16KT 3353 8286 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
032 
WWUS52 KFFC 141607
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT Tue Jun 14 2022

GAC133-141-265-301-141630-
/O.CON.KFFC.SV.W.0104.000000T0000Z-220614T1630Z/
Warren GA-Hancock GA-Greene GA-Taliaferro GA-
1207 PM EDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SOUTHWESTERN WARREN...NORTHEASTERN HANCOCK...SOUTHEASTERN GREENE
AND SOUTHERN TALIAFERRO COUNTIES...

At 1207 PM EDT, a severe thunderstorm was located over Barnett, or
near Crawfordville, moving south at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Crawfordville, White Plains, Siloam, Liberty, Springfield, Robinson,
Jewell, Mayfield, Powelton, Barnett, Alexander Stephens Park,
Culverton and Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3364 8303 3358 8288 3350 8271 3334 8273
      3326 8275 3325 8276 3324 8275 3342 8321
TIME...MOT...LOC 1607Z 005DEG 17KT 3349 8284 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
878 
WWUS52 KFFC 141618
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1218 PM EDT Tue Jun 14 2022

GAC133-141-265-301-141630-
/O.CON.KFFC.SV.W.0104.000000T0000Z-220614T1630Z/
Warren GA-Hancock GA-Greene GA-Taliaferro GA-
1218 PM EDT Tue Jun 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SOUTHWESTERN WARREN...NORTHEASTERN HANCOCK...SOUTHEASTERN GREENE
AND SOUTHWESTERN TALIAFERRO COUNTIES...

At 1218 PM EDT, a severe thunderstorm was located over Powelton, or 9
miles northeast of Sparta, moving southwest at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
White Plains, Siloam, Liberty, Springfield, Powelton, Jewell,
Mayfield, Culverton and Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3358 8308 3350 8289 3347 8272 3334 8273
      3326 8275 3325 8276 3324 8275 3342 8321
TIME...MOT...LOC 1618Z 023DEG 19KT 3340 8291 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
485 
WWUS52 KFFC 141626
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1226 PM EDT Tue Jun 14 2022

GAC133-141-265-301-141636-
/O.EXP.KFFC.SV.W.0104.000000T0000Z-220614T1630Z/
Warren GA-Hancock GA-Greene GA-Taliaferro GA-
1226 PM EDT Tue Jun 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WARREN...
NORTHEASTERN HANCOCK...SOUTHEASTERN GREENE AND SOUTHWESTERN
TALIAFERRO COUNTIES WILL EXPIRE AT 1230 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia.

LAT...LON 3358 8308 3350 8289 3347 8272 3334 8273
      3326 8275 3325 8276 3324 8275 3342 8321
TIME...MOT...LOC 1626Z 019DEG 16KT 3339 8292 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:09 AM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 14, 10:09 AM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1009 AM EDT Tue Jun 14 2022

.UPDATE...

Environment is favorable for strong to severe thunderstorms today.
12Z FFC sounding shows marginally steep mid level lapse rates, that
should only steepen with the heat of the day. In addition, the
sounding is showing DCAPE values around 1200 J/kg. Mesoscale surface
analysis shows activity across western NC and upstate SC moving into
a more unstable environment with surface based capes 2000-3000+
J/kg.

None of the hi-res models have a great handle on the MCS activity
across the Carolinas. Over the past few hours, a turn to the SW has
occurred. New storms have begun to pop just west of GSP. Do expect
the activity to continue increasing and pushing SW into
northeast/eastern portions of GA later this morning and during the
early afternoon. The hi-res ARW it hinting at this type of
progression, but it still doesn't have a handle on initialization
and timing may be off.

Will have to increase the pops, especially in the northeast part of
the CWA. May have to make additional tweaks later this morning/early
afternoon once activity gets going across the CWA. Increasing cloud
cover could make hitting Heat Advisory criteria a bit harder, but
will make no changes since a bit borderline. If storms move through
early enough, there will be plenty of time to heat up again.

Locally heavy rainfall will also be likely with any thunderstorms.
BL winds are pretty light and PWATS are around ~1.8".

.PREV DISCUSSION... /Issued 500 AM EDT Tue Jun 14 2022/

..Morning Area Forecast Discussion...

SHORT TERM /Today through Wednesday/...

The heat wave continues with widespread heat index values expected
to be near or exceed 105 degrees this afternoon and evening. A Heat
Advisory has been issued for most of the forecast area. Please take
caution to protect yourself and others from the impacts of the
upcoming heat wave and see the Heat Advisory for with tips to
mitigate the extreme heat.

With a surface high pressure forecast over the GoMEX just west of
the FL peninsula pushing ample Gulf moisture into the southeast,
combined with a stagnant, high-amplitude ridge stretching from the
Gulf into the Great Lakes region, with a central High pressure at
h500 of 5940m.

CAMs are also projecting several potential waves for storms that
could push in into the forecast area, rounding the southeastern edge
of the central High pressure. These complexes look to develop due to
surface forcing from the outflow of several MCSs currently in West.
Virginia and Ohio. As this wave comes in contact with a highly
unstable airmass, with weak subsidence being the only suppressor for
storms otherwise, widespread convection could form, but is far from
guaranteed due to the mid-level ridging. If storms do form,
damaging wind gusts and large hail could be possible with expected
MLCape values near 3000 J/kg, and water loaded downdrafts with
PWATs near 2 inches and DCAPE values over 1000 J/kg. However, due
to a balance between forcing and suppression mechanisms with unknown
values of convective inhibition, exact timing, placement and
coverage of storms is still to be determined.

Similar conditions expected Wednesday with another Heat Advisory
expected, with some unknowns to be resolved based on the convective
outcomes of today.

Thiem

LONG TERM /Wednesday Night through Monday/...

The first half of the extended continues to be dominated by
persistent upper ridging and hot conditions with Max T continuing
into the mid to upper 90s through Friday. For now, expecting air
temps to reach or just fall short of record highs across the area,
particularly across east-central GA. In addition, with very humid
conditions courtesy of moisture advection off the Atlantic,
dewpoints should rise into the low-to-mid 70s, with majority of the
area seeing Heat Index Values around or above 105, with the hottest
conditions in the extended on Friday.

The other notable impact will be the potential for scattered
convection through Friday given abundant low-level moisture and
instability as perturbations rotate around the eastern periphery of
the mid lvl high/upper ridge. Not anticipating a widespread
severe threat at this time, but any storms that do develop could
become strong or severe given abundant heat and instability with
hail and strong wind gusts as main threats.

No major changes to the pattern are expected until the coming
weekend. A weak cold front still appears on track to push into the
area on Friday. While high temperatures may only cool a few degrees
the front for Saturday and Sunday, the post-frontal drier air will
be very noticeable as dewpoints look to drop into the 50s by
Saturday. With this drier airmass, no PoPs are expected over the
weekend as well at this time.

Morgan

AVIATION...
06Z Update...
VFR conditions generally expected through TAF period, with a
PROB30 for potential wave of TSRA between approx 18Z-24Z, though
model discrepancy exists regarding placement and timing.
Otherwise FEW/SCT cu at 030-060 expected between 14-02Z with calm
to light (<10kts) winds from the west to northwest.

//ATL Confidence...06Z Update...
Low on Tuesday TSRA coverage/timing.
High on all else.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  99  72  96 /  20  40  30  30
Atlanta         75  97  74  94 /  20  40  30  30
Blairsville     69  93  69  91 /  20  50  30  40
Cartersville    72  97  72  95 /  20  40  30  30
Columbus        74  97  74  96 /  40  50  30  30
Gainesville     74  97  73  93 /  20  40  30  40
Macon           73 100  72  97 /  30  40  30  30
Rome            73  98  72  96 /  20  40  30  30
Peachtree City  72  98  72  95 /  30  40  30  30
Vidalia         76  99  75  97 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...White...Whitfield...Wilcox...Wilkes...
Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....Morgan
AVIATION...Thiem
Hazardous weather outlook, Jun 14, 10:06 AM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1006 AM EDT Tue Jun 14 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151400-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1006 AM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory has been issued for most of north and all of central
Georgia for today through this evening with afternoon heat index
values between 100 and 110 degrees expected.

Scattered strong to isolated severe storms are likely across
portions of north and central Georgia today. The primary severe
hazard would be damaging wind gusts. In addition, storms could
also produce hail, frequent lightning and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Afternoon heat index values between 100 and 110 degrees are
expected for much of north and central Georgia from Wednesday
through Friday.

Scattered thunderstorms are possible through Thursday, primarily
during the afternoon and evening. Isolated thunderstorms will then
be possible mainly in central Georgia on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:48 AM EDTSpecial Weather StatementFFCLumpkin, White42 min
Jun 14, 11:54 AM EDTSpecial Weather StatementFFCWarren36 min
Jun 14, 11:59 AM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White46 min
Jun 14, 12:11 PM EDTSpecial Weather StatementFFCCrawford, Peach34 min
Jun 14, 12:19 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall41 min
Jun 14, 12:21 PM EDTSpecial Weather StatementFFCJefferson24 min
Jun 14, 12:58 PM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor, Upson47 min
Jun 14, 1:01 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett44 min
Jun 14, 1:05 PM EDTSpecial Weather StatementFFCEmanuel40 min
Jun 14, 1:14 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs31 min
Jun 14, 1:19 PM EDTSpecial Weather StatementFFCPulaski26 min
Jun 14, 1:24 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens17 min
Jun 14, 1:26 PM EDTSpecial Weather StatementFFCTalbot, Taylor34 min
Jun 14, 1:27 PM EDTSpecial Weather StatementFFCTelfair33 min
Jun 14, 1:29 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
Jun 14, 1:34 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor26 min
Jun 14, 1:40 PM EDTSpecial Weather StatementFFCMacon35 min
Jun 14, 1:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jun 14, 1:52 PM EDTSpecial Weather StatementFFCPulaski38 min
Jun 14, 2:02 PM EDTSpecial Weather StatementFFCTalbot28 min
Jun 14, 2:06 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen, Wheeler24 min
Jun 14, 2:12 PM EDTSpecial Weather StatementFFCTelfair33 min
Jun 14, 2:19 PM EDTSpecial Weather StatementFFCDooly26 min
Jun 14, 2:21 PM EDTSpecial Weather StatementFFCMuscogee24 min
Jun 14, 2:22 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski23 min
Jun 14, 2:23 PM EDTSpecial Weather StatementFFCMeriwether37 min
Jun 14, 2:25 PM EDTSpecial Weather StatementFFCCoweta35 min
Jun 14, 2:26 PM EDTSpecial Weather StatementFFCWebster34 min
Jun 14, 2:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler31 min
Jun 14, 2:32 PM EDTSpecial Weather StatementFFCHarris28 min
Jun 14, 2:45 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski30 min
Jun 14, 2:47 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee28 min
Jun 14, 2:50 PM EDTSpecial Weather StatementFFCBleckley, Dodge25 min
Jun 14, 2:57 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs33 min
Jun 14, 3:01 PM EDTSpecial Weather StatementFFCTroup29 min
Jun 14, 3:01 PM EDTSpecial Weather StatementFFCTelfair29 min
Jun 14, 3:04 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 14, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
Jun 14, 3:19 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup21 min
Jun 14, 3:24 PM EDTSpecial Weather StatementFFCHarris36 min
Jun 14, 3:34 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 14, 3:39 PM EDTExcessive Heat WatchFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 38 more12 hr
Jun 14, 3:39 PM EDTHeat AdvisoryFFCBanks, Bartow, Carroll, Catoosa, Chattahoochee, Chattooga and 42 more28 hr
Jun 14, 6:50 PM EDTSpecial Weather StatementFFCBartow25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.